Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 68, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 10, 2016, 8:32 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 8:32 PM MDT (02:32 UTC)
- Expired
- May 10, 2016, 9:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 28 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
131
WUUS53 KGLD 110232
SVRGLD
KSC181-193-110300-
/O.NEW.KGLD.SV.W.0068.160511T0232Z-160511T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 900 PM MDT/1000 PM CDT/
* AT 832 PM MDT/932 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES SOUTHWEST OF BREWSTER...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 31 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3914 10144 3920 10157 3943 10140 3933 10121
TIME...MOT...LOC 0232Z 214DEG 18KT 3922 10145
HAIL...1.00IN
WIND...60MPH
$$
JN2 follow-up statements
332
WWUS53 KGLD 110244
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT TUE MAY 10 2016
KSC181-193-110300-
/O.CON.KGLD.SV.W.0068.000000T0000Z-160511T0300Z/
THOMAS KS-SHERMAN KS-
844 PM MDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR WEST CENTRAL THOMAS AND EAST CENTRAL SHERMAN
COUNTIES...
AT 844 PM MDT/944 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTH OF BREWSTER...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREWSTER.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 32 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 10140 3924 10152 3943 10140 3933 10121
TIME...MOT...LOC 0244Z 214DEG 18KT 3927 10140
HAIL...1.00IN
WIND...60MPH
$$
JN683
WWUS53 KGLD 110255
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT TUE MAY 10 2016
KSC181-193-110304-
/O.EXP.KGLD.SV.W.0068.000000T0000Z-160511T0300Z/
THOMAS KS-SHERMAN KS-
855 PM MDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL THOMAS AND EAST
CENTRAL SHERMAN COUNTIES WILL EXPIRE AT 900 PM MDT/1000 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3918 10140 3924 10152 3943 10140 3933 10121
TIME...MOT...LOC 0252Z 214DEG 18KT 3927 10140
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:42 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 10, 5:42 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 542 PM MDT TUE MAY 10 2016 .UPDATE... ISSUED AT 542 PM MDT TUE MAY 10 2016 MADE ADJUSTMENTS TO POPS FOR THIS EVENING. HIGH-RES GUIDANCE PERSISTENT IN CONSOLIDATION OF CENTRAL COLORADO STORMS MOVING THROUGH THE TRI-STATE REGION AS AN ORGANIZED CLUSTER OF STORMS TONIGHT. ATMOSPHERIC INSTABILITY CASTS A LITTLE DOUBT ON THAT SOLUTION...ESPECIALLY GIVEN THE OVERALL LACK OF ACTIVITY OVER MOST OF THE REGION RIGHT NOW. AS A RESULT...DOWNGRADED SOME OF THE POPS 10-15 PERCENT. ONLY SEVERE STORM...LOCATED IN NORTON COUNTY...IS NOW MOVING TO THE EAST INTO THE HASTINGS, NEBRASKA FORECAST AREA. STORM WAS SOMEWHAT IMPRESSIVE AT TIMES AND DID PRODUCE HAIL UP TO QUARTER SIZE. FEEL THE SEVERE HAIL THREAT MIGHT BE OVER. THE PRIMARY THREAT FOR ANY STRONG/SEVERE THUNDERSTORMS DURING THE REST OF THIS EVENING SHOULD BE DAMAGING WINDS. DRY BOUNDARY LAYER AND HIGH DCAPE WOULD SUPPORT COLD POOL DEVELOPMENT AND POTENTIAL DOWNBURSTS. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 159 PM MDT TUE MAY 10 2016 EARLY AFTERNOON WV IMAGERY AND RAP ANALYSIS SHOWS CLOSED UPPER LOW CENTERED OVER EASTERN MONTANA WITH A SHORTWAVE RIDGE OVER EASTERN KANSAS. SW FLOW IS IN PLACE ACROSS THE HIGH PLAINS WITH A SHORTWAVE TROUGH MOVING INTO EASTERN COLORADO AROUND THE BASE OF THE UPPER LOW. AT THE SURFACE...A PREFRONTAL TROUGH IS IN PLACE FROM JUST ACROSS OUR EASTERN CWA...WITH A COLD FRONT MOVING INTO THE SNW HALF OF THE CW (JUST NORTHWEST OF KMCK AND KGLD). THIS AFTERNOON-TONIGHT...SHOWERS/THUNDERSTORM WILL DEVELOP ALONG AND BEHIND SURFACE TROUGH AND COLD FRONT THIS AFTERNOON. COVERAGE WILL INCREASE IN RESPONSE TO INCREASING LARGE SCALE FORCING LATE THIS AFTERNOON THROUGH TONIGHT...WITH SUBSIDENCE SPREADING OVER THE REGION FROM THE WEST BY 12Z TONIGHT. GUIDANCE CONTINUES TO SUPPORT WIDESPREAD SHOWER/THUNDERSTORM COVERAGE BY THIS EVENING PARTICULARLY IN OUR NORTH AND EAST...WITH MODERATE RAINFALL AMOUNTS. MEAN FLOW WILL TEND TO BE PARALLEL TO FRONT AND POST FRONTAL ELEVATED FRONTOGENESIS (850-700MB LAYER)...WHICH COULD SUPPORT TRAINING OF SHOWER ACTIVITY AND LOCALLY HIGHER AMOUNTS. REGARDING SEVERE THREAT...STRONG LINEAR/SPEED SHEAR IS IN PLACE AND WILL CONTINUE THROUGH THIS EVENING RAISING THE POSSIBILITY FOR ORGANIZED THUNDERSTORM CLUSTERS/MCS POTENTIAL. LIMITING FACTOR FOR SEVERE AND LOCALLY HEAVY RAIN POTENTIAL IS LIMITED CAPE CURRENTLY SHOW BY LATEST RAP ANALYSIS. GFS CURRENTLY REFLECTS CURRENT TRENDS AND AT MOST HAS MU CAPE IN THE 500-900 J/KG RANGE BY LATE AFTERNOON. NAM CONTINUES TO SHOW A NARROW AXIS OF HIGHER MU CAPE IN THE 900- 1500 J/KG RANGE IMMEDIATELY ALONG THE COLD FRONT LATE THIS AFTERNOON/EVENING. AS THE NAM ALREADY SEEMS TO BE RUNNING HIGH ON TDS THIS IS LIKELY INFLUENCING ITS CAPE PROFILES. IF GFS CONTINUES TO VERIFY I AM SKEPTICAL THAT WE WOULD SEE MORE THAN SHOWERS AND MARGINAL THUNDERSTORMS. WITH INVERTED V PROFILES ON MODEL SOUNDINGS STRONG WINDS WILL BE A PRIMARY THREAT WITH STRONGER STORMS. IF HIGHER CAPE (NAM) VERIFIES THEN WE MAY SEE AN ISOLATED QUARTER SIZE HAIL THREAT. WEDNESDAY...ANY LINGERING SHOWERS/THUNDERSTORMS IN THE MORNING SHOULD END WITH A DRY PERIOD EXPECTED THROUGH MOST OF THE DAY UNTIL THE AFTERNOON. ANOTHER SHORTWAVE TROUGH THEN ROTATES THROUGH THE ROCKIES AND INTO THE SOUTHERN PLAINS. GUIDANCE IS SHOWING PRECIP SIGNAL IN OUR SOUTHWEST BY THE LATE AFTERNOON...AND I STUCK WITH PREVIOUS FORECAST TREND. BASED ON THE TRACK OF THIS SHORTWAVE AND LIMITED INSTABILITY I AM NOT ANTICIPATING MUCH IN THE WAY OF PRECIPITATION OUT OF THE ACTIVITY LATE WEDNESDAY AFTERNOON. POST FRONTAL AIR MASS SHOULD BE SLIGHTLY BELOW NORMAL FOR HIGHS (MAINLY IN THE MID-UPPER 60S). .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 211 PM MDT TUE MAY 10 2016 SHORTWAVE TROUGH EXITS THE REGION WEDNESDAY EVENING AND INTO THURSDAY AS HIGH PRESSURE BUILDS SOUTHWEST OF THE CWA. THE RIDGE REMAINS WEST OF THE REGION THROUGH SUNDAY BEFORE BREAKING DOWN AND SLOWLY MOVING EAST. THE NEXT LOW PRESSURE SYSTEM WILL ROTATE IN FROM THE WEST NORTHWEST LATE THIS WEEKEND AROUND A LARGE AREA OF LOW PRESSURE SITUATED OVER THE GREAT LAKES REGION. WENT WITH DRY POPS THURSDAY AFTERNOON THROUGH EARLY SATURDAY. THE BLEND GAVE 40 TO 50 PERCENT POPS SATURDAY AFTERNOON INTO SUNDAY HOWEVER THERE WILL BE SOME SUBSIDENCE TO OVERCOME AS THE RIDGE RETREATS EASTWARD THUS I REDUCED POPS SLIGHTLY DURING THIS TIME FRAME. FOR SUNDAY AFTERNOON INTO MONDAY...POPS REMAIN IN THE 30 TO 40 PERCENT RANGE AS THE LOW MOVES OVER THE CWA AND WEAKENS AS IT MOVES TO THE EAST AND SOUTHEAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 542 PM MDT TUE MAY 10 2016 PRIMARY AVIATION CONCERN IS SHOWERS/STORMS THIS EVENING. MADE SOME ADJUSTMENTS TO NEAR-TERM HOURS OF PREVIOUS TAFS. HIGH-RES GUIDANCE CONTINUES TO INDICATE CONVECTIVE ACTIVITY OVER CENTRAL COLORADO CONSOLIDATING INTO AN ORGANIZED CLUSTER...SPREADING ACROSS THE REGION TONIGHT. HOWEVER...THE LACK OF INSTABILITY CASTS DOUBT ON THIS SOLUTION. FOR NOW...WILL LEAVE A TEMPO GROUP TO PREVAIL THUNDERSTORMS BUT UNSURE IF THIS WILL PAN OUT. STRATUS DEVELOPMENT IS POSSIBLE OVER NORTHWEST KANSAS TONIGHT IN THE MOIST...POST-FRONTAL ENVIRONMENT. THINKING STRATUS REMAINS SOUTH AND EAST OF BOTH TAF SITES. NORTH TO NORTHEAST WINDS PREVAIL THROUGH THE REST OF THE PERIOD WITH CLEARING SKIES BY TOMORROW MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...DR LONG TERM...TL AVIATION...RRH
Hazardous weather outlook, May 10, 10:52 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1052 AM MDT TUE MAY 10 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111700- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1052 AM MDT TUE MAY 10 2016 /1152 AM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER NORTHEAST COLORADO TODAY AND SPREAD ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA THROUGH THE AFTERNOON AND OVERNIGHT HOURS. MODERATE RAINFALL IS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT...WITH AREAS OF HEAVIER RAINFALL POSSIBLE MAINLY NORTH OF INTERSTATE 70 IN KANSAS AND NEBRASKA. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM MCCOOK NEBRASKA TO GOODLAND KANSAS AFTER 3 PM MDT/4 PM CDT THIS AFTERNOON THROUGH EARLY EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM MDT/4 PM CDT.
In the hours before
Local storm report, May 10, 4:50 PM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
450 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 7 SE JENNINGS 39.61N 100.20W
05/10/2016 E0.25 INCH DECATUR KS TRAINED SPOTTER
&&
BWARRENLocal storm report, May 10, 5:12 PM MDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 6 S NORTON 39.75N 99.89W
05/10/2016 E1.00 INCH NORTON KS TRAINED SPOTTER
EST 65-70 MPH WIND GUSTS.
&&
BWARRENLocal storm report, May 10, 5:18 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL JENNINGS 39.68N 100.29W
05/10/2016 E1.00 INCH DECATUR KS TRAINED SPOTTER
&&
BWARRENLocal storm report, May 10, 5:56 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 3 S CALVERT 39.79N 99.76W
05/10/2016 E60.00 MPH NORTON KS TRAINED SPOTTER
ESTIMATED GUSTS OF 50-60 MPH. NO DAMAGE REPORTED.
0520 PM HAIL 3 S CALVERT 39.79N 99.76W
05/10/2016 E0.75 INCH NORTON KS TRAINED SPOTTER
LOTS OF DIME SIZE HAIL AS THE STORM PASSED THROUGH.
&&
RHUSTEDSpecial weather statement, May 10, 7:29 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 729 PM MDT TUE MAY 10 2016 KSZ013-027-110200- WALLACE KS-SHERMAN KS- 729 PM MDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE AND SOUTH CENTRAL SHERMAN COUNTIES UNTIL 800 PM MDT... AT 728 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF SHARON SPRINGS...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN WALLACE AND SOUTH CENTRAL SHERMAN COUNTIES. LAT...LON 3891 10171 3901 10189 3918 10168 3911 10150 TIME...MOT...LOC 0128Z 221DEG 24KT 3900 10174 JN
Special weather statement, May 10, 8:12 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 812 PM MDT TUE MAY 10 2016 KSZ013-014-027-028-110245- WALLACE KS-LOGAN KS-THOMAS KS-SHERMAN KS- 812 PM MDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE... SOUTHWESTERN THOMAS...NORTHWESTERN LOGAN AND SOUTHEASTERN SHERMAN COUNTIES UNTIL 845 PM MDT/945 PM CDT/... AT 812 PM MDT/912 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF WINONA...OR 16 MILES SOUTHWEST OF BREWSTER...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BREWSTER. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 31 AND 44. LAT...LON 3903 10148 3913 10165 3943 10140 3934 10116 TIME...MOT...LOC 0212Z 215DEG 24KT 3915 10153 JN
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:29 PM MDT | Special Weather Statement | GLD | Wallace | 31 min |
| May 10, 8:12 PM MDT | Special Weather Statement | GLD | Sherman | 33 min |
| May 10, 9:10 PM MDT | Special Weather Statement | GLD | Thomas | 35 min |
| May 10, 9:44 PM MDT | Special Weather Statement | GLD | Thomas | 31 min |
| May 10, 10:14 PM MDT | Special Weather Statement | GLD | Rawlins | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.